# SDR ASAA0843337

- Difficulty date: August 1, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 34,783 hours, 18,874 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C357987
- Condition: Dented
- Location: Bs 911-922
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF SAD 6250170:  FUSELAGE SKIN DENT 6' AFT OF AFT CARGO DOOR.  DENT IS CREASED LOCATED AT STA 917 BELOW STR 23R.  REMOVED DAMAGED AREA, FABBED DOUBLER & INSTALLED REPAIR IAW ASA EA 5330 02378.  REF LG PG 5130588 FOR REINSPECTION INFO.  FLIGHT CYCLES AT INSTALL = 18874.
